Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the order of some error functions related to $ k$-free integers


Author: V. S. Joshi
Journal: Proc. Amer. Math. Soc. 35 (1972), 325-332
MSC: Primary 10H25
Erratum: Proc. Amer. Math. Soc. 51 (1975), 251-252.
MathSciNet review: 0337839
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ {\Delta _k}(x)$ and $ \Delta {'_k}(x)$ be the error functions in the asymptotic formulae for the number and the sum of k-free integers not exceeding x. We prove that on the assumption of Riemann hypothesis, we have

$\displaystyle \Delta {'_k}(x) - x{\Delta _k}(x) = O({x^{1 + 1/2k + \varepsilon }})$

and

$\displaystyle \frac{1}{x}\int_1^x {{\Delta _k}(t)dt = O({x^{1/2k + \varepsilon }}),} $

for arbitrary $ \varepsilon > 0$.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10H25

Retrieve articles in all journals with MSC: 10H25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0337839-X
Keywords: k-free integers, Riemann hypothesis
Article copyright: © Copyright 1972 American Mathematical Society